MAUDE Adverse Event Report: DATASCOPE CORP. CS300 INTRA-AORTIC BALLOON PUMP, GERMAN, 220V; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. CS300 INTRA-AORTIC BALLOON PUMP, GERMAN, 220V; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0998-00-3023-61
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); Appropriate Device Problem Term/Code Not Available (3191); Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/09/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Due to character limit in e1, initial reporter full name: (b)(6).Full event site name: (b)(6).A supplemental report will be submitted upon completion of our investigation.
 
Event or Problem Description
It was reported before use that a cardiosave intra-aortic balloon pump (iabp) had unspecified malfunction.No patient was involved.
 
Additional Manufacturer Narrative
Updated fields: b4, b5, d9, g1, g3, g6, h2, h3, h6 (problem code, type of investigation, investigation findings, investigation conclusion), h11.Corrected fields: g4.A getinge field service engineer (fse) found system failure and fault log 61.Fse checked the system fault with continuous whistle at power on.Troubleshooting carried out at our laboratory, front end board replacement, calibration of all pressure transducers, diagnostic and functional tests, repair completed.Function tests performed with positive results.The fault did not cause damage/inconvenience to operators/patients or delays in procedures.
 
Event or Problem Description
It was reported before use that a cardiosave intra-aortic balloon pump (iabp) had fault code 61 and system failure alarm.No patient was involved.

Brand Name
CS300 INTRA-AORTIC BALLOON PUMP, GERMAN, 220V
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer (Section G)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer Contact
lori gosselin
1300 macarthur blvd
mahwah, NJ 07430
MDR Report Key21882490
Report Number2249723-2025-0001908
Device Sequence Number12704201
Product Code DSP
UDI-Device Identifier10607567108278
UDI-Public(01)10607567108278
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K063525
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0998-00-3023-61
Device Catalogue Number0998-00-3023-61
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2025
Supplement Date Received by Manufacturer07/15/2025
Initial Report FDA Received Date04/22/2025
Supplement Report FDA Received Date07/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/24/2010
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.
Patient SexUnknown